MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ORTHOCORDVIOLET W/MO-6 NDLS PK/12; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

MEDOS INTERNATIONAL SàRL ORTHOCORDVIOLET W/MO-6 NDLS PK/12; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number 223102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: d4, h4: the expiration date and device manufacture date are currently unavailable.Investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that an invalid lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If a valid lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
This is report 3 of 8 for (b)(4).It was reported through clinical research study that during an anterior cruciate ligament (acl) reconstruction with lateral collateral ligament (lcl) repair procedures on (b)(6) 2023, an orthocordviolet w/mo-6 ndls device was used.According to the report, postoperatively on (b)(6) 2024, the patient had joint stiffness with reduced range of motion.It was reported that the event did not result in a reoperation/revision procedure.The status of the patient was unknown.No additional information was provided.

Brand Name
ORTHOCORDVIOLET W/MO-6 NDLS PK/12
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19950428
Report Number1221934-2024-02773
Device Sequence Number8810794
Product Code NEW
UDI-Device Identifier10886705008735
UDI-Public(01)10886705008735(10)226L721(17)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number223102
Device Lot Number226L721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale